# SDR UPS05245641

- Difficulty date: October 21, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT OVER COCKPIT DOOR INOP.  REMOVED AND REPLACED LIGHT ASSY AND BATTERIES.  OPS CK GOOD PER AMM 33-50-01-5.
